Paunovic, Ljiljana, Kumar, Parveen, Malik, Savita, Kumar, Manoj. (1400). Common fixed point results for ω-compatible and ω-weakly compatible maps in modular metric spaces. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 4(1), 53-70. doi: 10.30495/maca.2021.1944432.1036
Ljiljana R Paunovic; Parveen Kumar; Savita Malik; Manoj Kumar. "Common fixed point results for ω-compatible and ω-weakly compatible maps in modular metric spaces". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 4, 1, 1400, 53-70. doi: 10.30495/maca.2021.1944432.1036
Paunovic, Ljiljana, Kumar, Parveen, Malik, Savita, Kumar, Manoj. (1400). 'Common fixed point results for ω-compatible and ω-weakly compatible maps in modular metric spaces', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 4(1), pp. 53-70. doi: 10.30495/maca.2021.1944432.1036
Paunovic, Ljiljana, Kumar, Parveen, Malik, Savita, Kumar, Manoj. Common fixed point results for ω-compatible and ω-weakly compatible maps in modular metric spaces. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1400; 4(1): 53-70. doi: 10.30495/maca.2021.1944432.1036


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.